# SDR USAASB03032

- Difficulty date: March 1, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE SMALL ROUND EMERGENCY LIGHT, WHICH IS SEAT MOUNTED AT ROW 12C, WILL NOT ILLUMINATE.  MAINTENANCE FOUND THE WIRES DISCONNECTED.  RECONNECTED WIRES.  OPS CHECK GOOD.  (M)
